# SDR AALA20100207TUL01

- Difficulty date: February 7, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 65,053 hours, 32,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER AREA FORWARD LAVATORY PAN.  REMOVED CORROSION AND INSTALLED INTERNAL DOUBLER IAW EAMD80-53-008917.
